MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS MEDLINE; 7FR 3L 16CM CVC INSERTION BUNDLE

CENTURION MEDICAL PRODUCTS MEDLINE; 7FR 3L 16CM CVC INSERTION BUNDLE
Catalog Number ECVC8215
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, a central line was being placed by the surgeon, and the needle hub was found to have a crack at the base, therefore unable to draw suction from the syringe.The item was removed from service and sequestered.Per the facility, the crack was found after the insertion of the needle, and the patient required a re-stick.The central line was then completed with a new kit.No report of any adverse health effects or medical intervention required.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
According to the facility, on (b)(6) 2026, a central line was being placed by the surgeon, and the needle hub was found to have a crack at the base, therefore unable to draw suction from the syringe.

Brand Name
MEDLINE
Common Device Name
7FR 3L 16CM CVC INSERTION BUNDLE
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico, s. de r.l
mexicali baja california, 21397
MX  21397
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key24381914
Report Number3004519921-2026-00004
Device Sequence Number10208227
Product Code OES
UDI-Device Identifier10653160358992
UDI-Public10653160358992
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECVC8215
Device Lot Number2025101790
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight91 KG